# SDR DXTA2009021703510

- Difficulty date: February 16, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N392QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600429
- Aircraft time: 9,567 hours, 7,783 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Condition: Loose
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FINAL THE FLAP HANDLE WOULD NOT GO PAST 15 DEG FLAPS.  FOUND FLAP HANDLE TO BE LOOSE AND TIGHTENED ALL THE WAY DOWN ON ITS POST NOT ALLOWING ENOUGH MOVEMENT FOR THE SPRING PIN TO DISENGAGE FROM THE 15 DEGREE DETENT MOVING TOWARDS 35 DEGREES.  ADJUSTED FLAP HANDLE AND TIGHTENED.  RAN ENGINES AND FOUND SMOOTH AND NORMAL OPERATION OF THE FLAP SYS AT THIS TIME IAW MM 27-51-00.
